MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) QUICKFLEX MICRO LV LEAD; Drug Eluting Permanent Left Ventricular (Lv) Pacemaker Electrode

Abbott Medical (CRM-Sylmar) QUICKFLEX MICRO LV LEAD; Drug Eluting Permanent Left Ventricular (Lv) Pacemaker Electrode
Model Number 1258T/86
Medical Device Problem Codes High impedance (1291); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an implant procedure, the left ventricle (lv) exhibited high pacing impedance and r-wave amplitude variation at several different locations.As a result, the lv lead was not used and it was replaced with a new lead.The patient had no consequences.

Brand Name
QUICKFLEX MICRO LV LEAD
Common Device Name
Drug Eluting Permanent Left Ventricular (Lv) Pacemaker Electrode
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50492308
Report Number2017865-2026-18159
Device Sequence Number13377578
Product Code OJX
UDI-Device Identifier05414734502610
UDI-Public(01)05414734502610(10)A000171791(17)280229
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1258T/86
Device Lot NumberA000171791
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown